# SDR A6WA201240815

- Difficulty date: August 23, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CHAFED ON LOWER L/E.  REPLACED FILLER ON LOWER L/E ON RIGHT MLG DOOR IAW REO 601R-52-82-034.
